# SDR 223527605

- Difficulty date: December 3, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N60830
- Make and model: Cessna 150J
- Aircraft serial: 15070606
- Aircraft time: 4,143 hours
- Engine: Cont O200A
- Engine time: 4,143 hours
- Propeller: Mcauly 1A100*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1010
- Condition: Leaking
- Location: Elt
- Part time: 10 hours
- Component: Elt, Narco, 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DOING A PRE FLIGHT INSPECTION I FOUND THAT ACID WAS LEAKING FROM THE ELT BATTERY. FURTHER INSPECTION SHOWS THAT ACID LEAKING FROM THE PACK HAD DESTROYED THE ELT ELECTRONICS MODULE, THE MOUNTING BASE WAS EATEN THROUGH AS WAS THE CARPET AND THE ACID WAS ATTACKING THE FLOOR OF THE BAGGAGE COMPARTMENT.
